MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESOLUTION CLIP CLIPPING DEVICE; CLIP, HEMOSTATIC

BOSTON SCIENTIFIC CORPORATION RESOLUTION CLIP CLIPPING DEVICE; CLIP, HEMOSTATIC
Model Number M00522612
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imrdf code a150103 captures the reportable event of premature deployment, egd or unknown procedure, also unknown location or esophagus.Block h11: investigation results.The device was not returned for analysis; therefore, a technical analysis could not be performed.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of "unable to exclude device problem".
 
Event or Problem Description
It was reported to boston scientific corporation that a resolution clip was used during an egd (esophagogastroduodenoscopy) procedure performed on (b)(6) 2026.During the procedure, the clip prematurely deployed in unknown location.The procedure was completed with an alternative device.There were no patient complications reported as a result of this event.No further information was obtained despite good faith efforts.Note: this report pertains to five of five clips used.

Brand Name
RESOLUTION CLIP CLIPPING DEVICE
Common Device Name
CLIP, HEMOSTATIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24561544
Report Number3005099803-2026-00891
Device Sequence Number9531873
Product Code PKL
UDI-Device Identifier08714729504818
UDI-Public(01)08714729504818(17)281208(10)38145963
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K222503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00522612
Device Catalogue Number2261
Device Lot Number0038145963
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Initial Report FDA Received Date03/10/2026
Date Device Manufactured12/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown